Advertisement

Some Aspects of Nonlinear Operators and Critical Point Theory

  • Shujie Li
Part of the Mathematics and Its Applications book series (MAIA, volume 356)

Abstract

In this paper we sum up the following results: An open problem stated by L. Nirenberg, Palacs-Smale condition and coercivity, some new existence theorems of critical point, applications to nonlinear differential equations.

Keywords

Periodic Solution Hamiltonian System Nontrivial Solution Existence Theorem Nonlinear Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AZ1]
    H. Amann, E. Zehnder, Nontrivial solutions for a class of nonresonance problems and applications to nonlinear diff. eq. Annali scuola norm. Pisa (1980), 539–603.Google Scholar
  2. [AZ2]
    H. Amann, E. Zehnder, Periodic solutions of asymptotic linear Hamiltonian System, Manuscripta, Math. 32 (1980), 149–189.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [BL]
    Bartsch, S.J. Li, Critical point theory for asymptotically quadratic functional and applications to problems with resonance, to appear.Google Scholar
  4. [BN]
    H. Brezis, L. Nirenberg, Remarks on finding critical points, Comm. Pure Appl. Math. 64 (1991), 939–963.MathSciNetCrossRefGoogle Scholar
  5. [CLW]
    L. Caklovic, S. J. Li, M. Willem, A note on Palais-Smale condition and coercivity, Differential Integral Equations 3 (1990), 799–800.MathSciNetzbMATHGoogle Scholar
  6. [C1]
    K. C. Chang, Infinite dimensional Morse theory and its applications, Presses de l’Université de Montréal, Montréal (1985).zbMATHGoogle Scholar
  7. [C2]
    K. C. Chang, Solutions of asymptotically linear equations via Morse theory, Comm, Pure Appl. Math 34 (1981), 693–712.zbMATHCrossRefGoogle Scholar
  8. [CL]
    K. C. Chang, S. J. Li, A remark on expanding maps, Proc. Amer. Math. Soc, Vol 85, N4 (1982), 583–585.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [CWL]
    K. C. Chang, S. P. Wu, S. J. Li, Multiple periodic solutions for an asymptotically linear wave equation, Indiana Univ. Math. J. 31 (1982), 721–731.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [CS]
    D.G. Costa, E. Silva, The Palais Smale condition versus coercivity, Nonlinear Anal., Theory, Methods & Appl. 16 (1991), 371–381.MathSciNetzbMATHGoogle Scholar
  11. [GM]
    D. Gromoll, W. Meyer, On differentiable functions with isolated critical points. Topology 8 (1969), 361–369.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [L1]
    S. J. Li, An existence theorem on multiple critical point and application in nonlinear P. D. E., Proceeding of the 1982 Changchun Symposium on differential geometry and differential equation, S. S. Chern, Wang Rou-huai, Chi Min-you (1986).Google Scholar
  13. [L2]
    S. J. Li, Periodic solutions of non-autonomous second order systems with superlinear terms, Differential and Integral equations, Vol 5, N6 (1992), 1419–1424.MathSciNetzbMATHGoogle Scholar
  14. [LL1]
    J. Q. Liu, S. J. Li, Some existence theorems on multiple critical points and their applications, Kexue Tongbao Vol. 17 (1984).Google Scholar
  15. [LL2]
    S. J. Li, J. Q. Liu, Nontrivial critical points for asymptotically quadratic function, J. Math. Anal, and Appl. Vol 165, N2 (1992), 333–345.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [LL3]
    S. J. Li, J. Q. Liu, Morse theory and asymptotic linear Hamiltonian systems, J. Diff. Equ. 78 (1989) 53–73.zbMATHCrossRefGoogle Scholar
  17. [LS1]
    S. J. Li, A. Szulkin, Periodic solutions of an asymptotically linear wave equation, Topological methods in Nonlinear Analysis, Vol 1 (1993), 211–230.MathSciNetzbMATHGoogle Scholar
  18. [LS2]
    S. J. Li, A. Szulkin, Periodic solutions for a class of nonautonomous Hamiltonian systems, J. Diff. Equ. Vol 112 (1994), 226–238.MathSciNetzbMATHCrossRefGoogle Scholar
  19. [LS3]
    S. J. Li, A. Szulkin, Periodic solutions for a class of nonautonomous wave equations, to appear.Google Scholar
  20. [LW]
    S. J. Li, M. Willem, Applications of local linking to critical point theorem, J. Math. Anal and Appl, (to appear).Google Scholar
  21. [Liu1]
    J. Q. Liu, Doctoral thesis.Google Scholar
  22. [Lui2]
    J. Q. Liu, The Morse index of a saddle point. Syst. Sc. & Math. Sc. 2 (1989), 32–39.zbMATHGoogle Scholar
  23. [MS]
    J. Morel, H. Steinlein, On a problem of Nirenberg concerning expanding maps, Journal of Functional Analysis 59 (1984), 145–150.MathSciNetzbMATHCrossRefGoogle Scholar
  24. [N]
    L. Nirenberg, Topics in nonlinear functional analysis, Lecture Notes, Courant Inst., New York Univ. New York, 1974.zbMATHGoogle Scholar
  25. [R1]
    P. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm Pure Appl. Math. 31 (1978), 157–184.MathSciNetCrossRefGoogle Scholar
  26. [R2]
    P. Rabinowitz, Free vibrations of a semilinear wave equation, Comm. Pure Appl. Math. 31 (1978), 31–68.MathSciNetzbMATHCrossRefGoogle Scholar
  27. [SC]
    S. Z. Shi, K. C. Chang, A local minimax theorem without compactness, Nonlinear and convex analysis Vol 107, Processding in honor of Ky Fan, 211–233.Google Scholar

Copyright information

© Kluwer Academic Publishers 1996

Authors and Affiliations

  • Shujie Li
    • 1
  1. 1.Institute of MathematicsAcademia SinicaBeijingChina

Personalised recommendations